# SDR 05FDEA04214

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  424 51-00  0007102  27SEP05  MC1 CLOSE R  MOD TYPE Y MOD NR 9-AGING-INSP REV NO.  PS PT1  AGING AIRPLANE SAFETY RULE (AASR) 14CFR 121.368, 121  .370A  COMPLY WITH AGING 9-AGING-INSP REV NO.  POS PT1  ENT BY: 067708  INFO 30NOV05  21:26  MC1 R  DISCREPANCY (N00094)  LT HORIZ STAB, ELEVATOR WITH DEBONDING ON TRAILING EDGE UPPER AND LOWER  SIDE SKIN SURFACES (FRACTION NR 2)    REPAIR CONFORMS TO EXISTING ENGINEERING AUTHORIZATION   EA 6-5510-94659.  REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED MAJOR.
